Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 819182, 7 pages
http://dx.doi.org/10.1155/2014/819182
Research Article

Signature Scheme Using the Root Extraction Problem on Quaternions

1State Key Laboratory of Integrated Service Networks, Xidian University, Xi'an 710071, China
2Guangxi Key Lab of Wireless Wide Band Communication and Signal Processing, Guilin University of Electronic Technology, Guilin 541004, China

Received 6 February 2014; Accepted 19 May 2014; Published 28 May 2014

Academic Editor: Frank Werner

Copyright © 2014 Baocang Wang and Yupu Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baocang Wang and Yupu Hu, “Signature Scheme Using the Root Extraction Problem on Quaternions,” Journal of Applied Mathematics, vol. 2014, Article ID 819182, 7 pages, 2014. https://doi.org/10.1155/2014/819182.